HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Stochastic control with fixed marginal distributions

Files in This Item:
pre800.pdf725.51 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83950

Title: Stochastic control with fixed marginal distributions
Authors: Mikami, Toshio Browse this author
Keywords: Monge-Kantorovich Problem
Stochastic control
fixed marginal distributions Nelson's Problem,Duality Theorem
Issue Date: 24-Aug-2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 800
Start Page: 1
End Page: 48
Abstract: We briefly describe the so-called Monge-Kantorovich Problem (MKP for short) which is often referred to as an optimal mass transportation problem and study the stochastic optimal control problem (SOCP for short) with fixed initial and terminal distributions. In particular, we study the so-called Duality Theorem for the SOCP where continuous semimartingales under consideration have a variable diffusion matrix and then discuss the relation between the MKP and the SOCP. We also study the so-called Nelson's Problem, as the SOCP with fixed marginal distributions at each time, to which we give a new approach from the Duality Theorem. We finally consider a class of deterministic variational problems with fixed marginal distributions which is related to the SOCP by extending a class of measures under consideration.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69608
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University